FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

On an M/D/1 queueing system

Tadj, Lotfi et Tadj, Chakib. 2003. « On an M/D/1 queueing system ». Journal of Statistical Theory and Applications, vol. 2, nº 1. pp. 17-32.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Tadj, Chakib
Affiliation: Génie électrique
Date Deposited: 19 Feb 2013 16:26
Last Modified: 19 Feb 2013 16:26
URI: http://espace2.etsmtl.ca/id/eprint/3586

Actions (login required)

View Item View Item